MAUDE Adverse Event Report: DATASCOPE CORP. - FAIRFIELD LINEAR 7.5 FR. 25CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - FAIRFIELD LINEAR 7.5 FR. 25CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0478-01
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 10/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site postal code: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id #: (b)(4).
 
Event or Problem Description
It was reported that during insertion of an intra-aortic balloon (iab), the guide wire was obstructed.The customer also noted foreign particles on the device.There was no patient harm or adverse event reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product was not returned for evaluation.A visual examination of the provided video showed difficulty inserting the guidewire into the iab.The video evaluation confirmed the reported problem.However, we are unable to determine what could have caused the insertion difficulty.A device and lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.Reference complaint (b)(4).H3 other text : device not returned.
 
Additional Manufacturer Narrative
Section d added serial number.Section h changed patient code from 2199 to 2645.The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Reference complaint #(b)(4).
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction for mfg report number: 2248146-2020-00561 to include analysis of data provided by user/third party; 4112 to evaluation method codes.The product has been returned to the manufacturer, but is pending investigation.Once the investigation is completed a supplemental report with our findings will be submitted.Reference complaint #(b)(4).
 
Additional Manufacturer Narrative
The iab was returned with the membrane folded inside the t-handle.No blood was visible on the exterior.The guide wire was not returned for evaluation.A video was provided and reviewed.The technician attempted to insert a laboratory 0.025¿ guide wire through the inner lumen and was able to successfully insert the guide wire.No obstructions were felt.Although the provided video was evidence of difficult guide wire insertion.The reported event could not be duplicated by our evaluation of the returned product.A device and lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.Reference complaint # (b)(4).
 
Event or Problem Description

Brand Name
LINEAR 7.5 FR. 25CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ 07004
MDR Report Key10727694
Report Number2248146-2020-00561
Device Sequence Number1114431
Product Code DSP
UDI-Device Identifier10607567106526
UDI-Public10607567106526
Combination Product (Y/N)N
Initial Reporter CountryCE
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2022
Device Model Number0684-00-0478-01
Device Catalogue Number0684-00-0473
Device Lot Number3000101069
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2021
Initial Date Received by Manufacturer 10/03/2020
Supplement Date Received by Manufacturer10/24/2020
12/18/2020
01/04/2021
02/23/2021
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date11/19/2020
12/18/2020
01/26/2021
02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1